

- Beach is open on Saturday and Sunday, 10-6 pm w/Lifeguards). Bring you swimsuit. Various boats included. Just don't forget to wear a lifejacket all the time on boat.
- Natalie Beauty Spa open on Saturday, 1 pm 9 pm (1-5 pm mini manicures & hand massages, 5-9 pm mini facials and shoulder massages. Sign up available at 1 pm and later) Counselor room inside lounge, go inside and take a left.
- Руны (15 min individual sessions) w/Maria Raven 9 am 12 pm (Sign up will be available at 9 am) at the gazebo behind BH 14).
- Mobile Spa is open on Saturday, 10 am to 10 pm (somewhere near the beach)
- Psychological Consulting for Ukrainian Refugees (30 min sessions, sign up with Karina M. at the camp) in the gazebo behind BH 14, 4:00 6:00 pm
- Bring your own Yoga mats!!! (for sound healing workshop and backpain strategy sessions)

Time	All Children	All Adults			
6:00 pm	Arrival (Check-in at the Parking Lot, pick up your welcome package)				
6:30 pm – 7:30 pm (snacks available at Dining Hall)	J Arts & Crafts w/ Teens (Picnic Tables. In case of raining – Dining Hall)	Unpacking, bringing car back to the Parking lot			
7:30 pm	Shabbat Services at Lounge (with Hillary/guitar)				
8:30 pm	Dinner, All (Dining Hall)				
9:30 pm	Little kids go to sleep				
10:00 pm and up		Main Campfire (Featuring Za & Ne - Гитара по кругу) – in case of a bad weather – playing crocodile or mafia at the Dining Hall			

Friday, August 23, 2024

Saturday, August 24, 2024

Time	No bracelet	Pink	Silver	Red	Orange	Yellow	Purple	Gold	Adults – White		
8:00 am											
8:45 am	Teen-Voluntee	ers meet their §									
9:00 am	Teen-Volunteers get to know their children (games & icebreakers) – each group decides where to land on their own								Runes 15 min individual sessions (until noon) (Gazebo behind BH 14)		
10:00 am	Za & Ne crafts tables. In case Dining Hall)	••	Reading J Stories w/Amy M (benches in front of the office, if raining – Dining hall)	Jewish Crafts w/Sunny (Arts & Crafts Bldng)	Free time/Games w/Teens	Climbing Wall w/Avoda	Mobile Phone Photography Tricks w/Nati P. (aprox. 1.5 h) Meet at the Picnic tables		Tricks w/Nati P. (aprox. 1.5 In case h)		Jewish Pirates w/Ilya K. J (Chappel. In case of a rain – Lounge)
11:00 am	Dance & Bubb Ne (picnic tab Rain – Dining	les. In case of	Climbing Wall w/Avoda	Maccabiah/small competitions w/Karina M at Soccer Field - in case of rain – rec center				Meet w/Amy M – A children books Writer (for PJ library) - (benches in front of the office, if raining – Earnie's House)			
12:00 pm	Lunch, All (Dining Hall)										
1:00 pm	Nap Time/Beach Time/Free Time			Reading J Stories w/Amy M(benches in front of the office, if raining – Earnie's House)	Wall Climbing w/Avoda	Jewish Crafts w/Sunny (Arts & Crafts Bldng)	nny k k k k k k k k k k k k k k k k k k		Making Zephir (Russian Marshmallow) w/Luba Z. (may take 1.5-2 hours) Dining Hall Or Backpain Issues and Exercises (bring your Yoga mat) w/Greg Z (Lounge)		

2:00 pm			wn Games		Alla L (FBI Movie Myth & Reality, new, improved) (Chappel. In case of a rain – Lounge)			
3:00 pm	When you wake up, join the mini carnival	 Ob Slid Snd Art Fac Ter Act 	latables stacle course des o Cons cs & Crafts Static cepainting Static mp Tattoo statio tivity Stations w, pre	on w/Teens n w/Teens	Nailing (Гвоздестояние) w/lana S. (1 st try) - between lux houses (more secluded area, if raining - dining hall) or Realtor industry changes and their effects on the consumer w/Masha S. Benches in front of the office (if raining – lounge)			
4:00 pm		4: 30 pm - also a DJ/Dance Pa	Ближневосточный конфликт: Иран, Катар, Россия, США и остальные w/llya K. (Chappel. In case of a rain – Earnie's House)					
5:00 pm			Sound Healing w/Iana S. – bring your yoga mat (Lounge) or Kabballah 101 w/Dr. Angelov (Chappel. In case of a rain – Earnie's House)					
6:00 pm	Za & Ne Sing along (Picnic tables, in case of rain – arts & crafts)	front of the office, if raining – rec hall covered porch) Alla Physical Th		ree Letter Agencies w/FBI Dining Hall) or py - as a profession (w/Greg all) (enough space for both)	Мстители. Ловля нацистских преступников, террористов w/Ilya K. — J (Chappel. In case of a rain — Earnie's House)			
7:00 pm	Dinner+ Havdalah, All (Dining Hall)							
8:00 pm	Jookender Lottery, All (Dining Hall)							
9:30 pm 10:00 pm	Little Kids go to sleep			Free Time	Board Games + Treats from Japan. You bring games and Beer; we bring limited treats – 21+ only (dining hall} Campfires			

Sunday, August 25, 2024

Time	No Bracelet	Pink	Silver	Red	Orange	Yellow	Purple	Gold	White	
8:30 am	Breakfast, All (Dining Hall)									
9:30 am		Group Picture, All (refer to the map)								
10:30 am	Foam Party w/Kaleidoscope (Beach area?)					Wall Climbing w/Avoda		Beauty Coach Andzella O. – Основы гимнастики/лица (Lounge) or Gingerbread (Пряники) Decoration		
								w/Rita S. (Dining Hall)		
12:00 pm		Lunch, All (Dining Hall)								
1:00 pm	Nap time/Bead	Nap time/Beach Time/Free time		Wall Ginger Bread Climbing (Пряники) w/Avoda Decoration w/Rita S. (Dining Hall)		Free time/Games w/Teens	Juggling Class w/Kaleidoscope (Rec Hall)		Beauty Coach Andzella O. – остеопатические практики (Lounge) Or Paper Quilling Hamsa w/Sunny S. (arts & crafts bldng)	
2:30 pm					Play w/Teens outside		Gingerbread (П Decoration w/F Hall)		Nailing (Гвоздестояние) w/lana S. – Full, 3 hour practice (until 5:30 pm) (Lounge)	
3:00 pm					Magic Class w (Rec hall)	all) Shrink		w/Aaron G. or nd Test Tube roject w. & crafts	Or Photography Class w/Nati P. (until 4:30 pm) Meet at the Picnic Tables	
4:30 pm	Animal Adventures (Lounge)					Photography Class w/Nati (Picnic Tables)	Free Time/gam	es w/teens	Woodworking w/Aaron G. or Glass Etching w/Sunny S. (arts & Crafts bldng)	
6:00 PM		All packing must be completed by then. Adjourn!								

*Please note the schedule may change at any time and without a further notice.